# SDR UPS08152978

- Difficulty date: July 22, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 5,983 hours, 3,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077900100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5 YR, MAIN CABIN FLOOR PANEL NR 252BN IS CRACKED AT FWD END.  REPAIRED MAIN CABIN FLOOR PANEL NR 252BN FWD CRACK IAW SRM 53- 10-20 FIG 201 PARA 8.
